Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login 
  • Users Online: 314
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2015  |  Volume : 27  |  Issue : 4  |  Page : 576-579

Medication-related osteonecrosis of the jaw in a patient with multiple myeloma


Department of Oral Medicine and Radiology, Mahatma Gandhi Postgraduate Institute of Dental Sciences, Puducherry, India

Correspondence Address:
Dr. Nupur Bhardwaj
Department of Oral Medicine and Radiology, Mahatma Gandhi Postgraduate Institute of Dental Sciences, Puducherry - 605 006
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-1363.188766

Rights and Permissions

Osteonecrosis of jaws is a common complication of parenteral nitrogen-containing bisphosphonates and recently medication-related osteonecrosis of the jaw (MRONJ) is contributing to the growing number of similar osteonecrosis cases which involve maxilla and mandible associated with other anti-resorptive and anti-angiogenic therapies. A 70-year-old male patient with multiple myeloma and discontinued chemotherapy reported with non-healing extraction site for past 1 year. He also complained of pus discharge extraorally for past 3 months. This case report describes the imaging findings of multiple myeloma in mandible and MRONJ.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1447    
    Printed12    
    Emailed0    
    PDF Downloaded153    
    Comments [Add]    

Recommend this journal